# SDR AU980021

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR POST BULKHEAD CRACKED. FOUND DURING INSPECTION IAW AD/CESSNA180/75 AMDT1.
